# SDR AUS20031240

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Deteriorated
- Location: Fuselage
- Part time: 15,400 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCTURE DETERIORATED. NUMEROUS DEFECTS FOUND DURING INSPECTION IAW AD/400/40.  MAIN LANDING GEAR ACTUATOR COLLAR CRACKED AT UPPER BARREL NEAR  WELD, FOUND USING MAGNETIC PARTICLE INSPECTION.  ENGINE MOUNT BEAM IB MOUNT DOUBLER CRACKED.   LOWER CARRY THROUGH FRONT SPAR CAP PNO 5211178 CRACKED.  WING DISBOND DETECTED.   WING FRONT SPAR LUG INSPECTION DEFECTS WERE FOUND ON ALLOWING ATTACHMENT FITTINGS PN 0822550-19, PN 0822550-20, PN0822550-21 AN D PN 0822550-22 DEFECTS FOUND USING NON-DESTRUCTIVE TESTING METHODS.
